RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 5(227), Pages 171–172 (Mi umn3915)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The minimality of derived chains

V. V. Vlasov


Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:5, 198–199

Bibliographic databases:

MSC: 47A70, 47B25, 15A18, 47A75, 34Bxx
Received: 15.03.1982

Citation: V. V. Vlasov, “The minimality of derived chains”, Uspekhi Mat. Nauk, 37:5(227) (1982), 171–172; Russian Math. Surveys, 37:5 (1982), 198–199

Citation in format AMSBIB
\Bibitem{Vla82}
\by V.~V.~Vlasov
\paper The minimality of derived chains
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 5(227)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn3915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=676621}
\zmath{https://zbmath.org/?q=an:0509.47012|0536.47019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..198V}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 5
\pages 198--199
\crossref{https://doi.org/10.1070/RM1982v037n05ABEH004047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RJ36700026}


Linking options:
  • http://mi.mathnet.ru/eng/umn3915
  • http://mi.mathnet.ru/eng/umn/v37/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, “Some properties of the solutions of a class of evolution equations”, Russian Math. Surveys, 40:5 (1985), 243–244  mathnet  crossref  mathscinet  zmath  adsnasa
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:154
    Full text:61
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019